# SDR SWAA2022031076816

- Difficulty date: June 4, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L\H HORIZONTAL STAB AT FWD TERMINAL FITTING LOWER SLIDING SEAL CRACKED. / REMOVED AND REPLACED L/H HORIZONTAL STAB LOWER FWD SLIDING SEAL; PLATE; AND FITTING I/A/W 737 AMM 53-31-31-400-801; BOEING DWG 181A8012 REV. A; AND 737-700 SRM 51-40-02-0G-0 ATAG'S A82207; A81365; AND N10627
